Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Enlarged spleen, lymph nodes under arm, neck and salivary glands, feels fatigued, eye sight affected, mild fever, hemangioma on liver

Hi. Just a quick query if I may. I have a mildly enlarged spleen (14 1/2 cm) which I had for a while now, enlarged lymph nodes under left arm and in neck and salivary glands. Very fatigued also and eyesight affected. Fevers 38.9 but usually only at night. I am also on life long warfarin due to pe and dvts from some clotting abnormalities. My INR is currently 4.5 instead of the usual 2.3 (target) causing bruising and some bleeding. Had iron infusion 6 months ago due to very low mcv and some other stuff but blood work all fine with the exception of alp at 192. Further investigation suggests from liver not bone. Hemangioma on liver. Could my feeling so ill and these symptoms be due to the warfarin. I ve been on this drug for quite a number of years and just wonder if it s doing me more harm than good. The dr has put me on a second round of antibiotics even though the first course made no impact. Any ideas?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
You have been on warfarin for DVT. You have to reduce the dose of warfarin to keep the INR in the range of 2.5 to 3. Yes brusiing on your skin is due to high INR.
Regarding your gland enlargement and fever you may be suffering from lymphoma. Please check with a competent physician or consult a Medical oncologist.possibly you need to have biopsy from the node after the infection is ruled out.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor